Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Side Effects (specifically Abilify)

Posted by Kimbersaur on September 21, 2008, at 20:00:54

In reply to Re: Side Effects (specifically Abilify) Kimbersaur, posted by Phillipa on September 21, 2008, at 19:53:06

> Maybe you respond at very low doses some people do. Phillipa

So what are the implications of that? What does it mean?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Kimbersaur thread:853283
URL: http://www.dr-bob.org/babble/20080915/msgs/853310.html